# SDR CA130803012

- Difficulty date: August 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 83,250 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 355900535
- Condition: Chafed
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) ON TAXI, CREW EXPERIENCED A NR 1 ENGINE, ZONE 3, FIRE WARNING. THE ENGINE WAS SHUT DOWN AND THE ACFT RETURNED TO THE RAMP.  MAINTENANCE DISCOVERED A FIRE LOOP CHAFING ON THE NACELLE VENT DOOR FLEX DRIVE.  THE FLEX DRIVE WAS RE-POSITIONED, THE FIRE LOOP REPLACED AND THE ACFT RETURNED TO SERVICE.
